RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 643–655 (Mi mz296)  

This article is cited in 6 scientific papers (total in 6 papers)

Sign Regularity Conditions for Discontinuous Boundary-Value Problems

A. V. Borovskikh

Voronezh State University

Abstract: For a multipoint discontinuous boundary-value problem with nonoscillating differential operator, we present an analog of the Kalafati conditions that ensure the sign regularity property, i.e., the property that the number of sign changes of the solution does not exceed the number of sign changes of the function on the right-hand side. The sign regularity property allows one to verify whether the spectrum of the corresponding spectral problem exhibits the Sturm properties (i.e., the reality, positiveness, and simplicity of eigenvalues, the alternation of zeros of eigenfunctions, etc.).

DOI: https://doi.org/10.4213/mzm296

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 607–618

Bibliographic databases:

UDC: 517.954
Received: 27.01.2003

Citation: A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Mat. Zametki, 74:5 (2003), 643–655; Math. Notes, 74:5 (2003), 607–618

Citation in format AMSBIB
\Bibitem{Bor03}
\by A.~V.~Borovskikh
\paper Sign Regularity Conditions for Discontinuous Boundary-Value Problems
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 643--655
\mathnet{http://mi.mathnet.ru/mz296}
\crossref{https://doi.org/10.4213/mzm296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042102}
\zmath{https://zbmath.org/?q=an:1121.34307}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 607--618
\crossref{https://doi.org/10.1023/B:MATN.0000008993.10681.c1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900001}


Linking options:
  • http://mi.mathnet.ru/eng/mz296
  • https://doi.org/10.4213/mzm296
  • http://mi.mathnet.ru/eng/mz/v74/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    2. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    3. Kulaev R.Ch., “Oscillation of the Green Function of a Multipoint Boundary Value Problem For a Fourth-Order Equation”, Differ. Equ., 51:4 (2015), 449–463  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Kulaev R.Ch., “Criterion For the Positiveness of the Green Function of a Many-Point Boundary Value Problem For a Fourth-Order Equation”, Differ. Equ., 51:2 (2015), 163–176  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Kulaev R.Ch., “On the spectrum of a multipoint boundary value problem for a fourth-order equation”, Differ. Equ., 52:3 (2016), 316–326  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:93
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020